MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 24IN 7-0 D/A BV-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 24IN 7-0 D/A BV-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Model Number 3702H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what was the initial procedure? unknown.What was being done when the suture broke (removal from package / during passage through tissue/ during tying / post-op)? unknown.Was there any patient consequence due to the issue? no.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.During the procedure, the suture was very easy to break.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 7/15/2020 additional information: d4, d10, h4 h3 evaluation: nine unopened samples of product code 3702, lot # mbq393 were returned for analysis.The complaint sample was not received for evaluation.During the visual inspection of nine unopened samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of samples received, no performance - breakage suture was found and the tested samples met the finished goods requirements.The reported complaint could not be verified.A manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRNVA BLU 24IN 7-0 D/A BV-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10113813
Report Number2210968-2020-04321
Device Sequence Number2116053
Product Code GAW
UDI-Device Identifier10705031004597
UDI-Public10705031004597
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number3702H
Device Catalogue Number3702H
Device Lot NumberMBQ393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/15/2020
Patient Sequence Number1